Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/551
Title: О некорректности стандартного условия для MOV - атаки на эллиптические кривые
Authors: Бессалов, А. В.
Keywords: эллиптические кривые
кривые Эдвардса
порядок кривой
расширенное поле
elliptic curves
Edwards curves
curve order
extension field
Issue Date: 2012
Publisher: ХНУРЭ
Citation: Бессалов, А. В. О некорректности стандартного условия для MOV- атаки на эллиптические кривые / А. В. Бессалов // Прикладная радиоэлектроника : науч.-техн. журн. – Х. : ХНУРЭ, 2012. – Т. 11, № 2. – С. 238–239.
Abstract: Дан анализ двух условий для бидинейного спаривания точек и MOV - атаки, определенных теоремой Кассельса. Замечено, что стандартное условие для MOV - атаки отвечает лишь одному из условий теоремы Кассельса и не гарантирует возникновение нециклической структуры группы точек. Предложено в будущих стандартах добавить к тесту проверку наличия квадрата в порядке кривой. The analysis of two conditions of the Kassels theorem for bilinear pairing of points and for a MOV - attack is given. It is noticed that the standard condition for the MOV-attack corresponds only to one of the conditions of the Kassels theorem and does not guarantee the origin of a noncyclic structure of a group of points. It is offered to add to the MOV-test a quadrate presence one in a curve-order in the future standards.
URI: http://openarchive.nure.ua/handle/document/551
Appears in Collections:Прикладная радиоэлектроника

Files in This Item:
File Description SizeFormat 
22.pdf108.12 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Admin Tools